Journal of Mathematics of Kyoto University

On the automorphisms of hypersurfaces

Hideyuki Matsumura and Paul Monsky

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 3, Number 3 (1963), 347-361.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250524785

Digital Object Identifier
doi:10.1215/kjm/1250524785

Mathematical Reviews number (MathSciNet)
MR168559

Zentralblatt MATH identifier
0141.37401

Citation

Matsumura, Hideyuki; Monsky, Paul. On the automorphisms of hypersurfaces. J. Math. Kyoto Univ. 3 (1963), no. 3, 347--361. doi:10.1215/kjm/1250524785. https://projecteuclid.org/euclid.kjm/1250524785


Export citation